# SDR SWAA2021091400299

- Difficulty date: July 31, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT AFT CARGO BAY BS907 RBL3 WL165. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED SHEAR TIE AT BS 907 RBL 3; WL 165; BETWEEN STR 27L-STR 27R; PER SRM 51-40-02-0G-0.; [04] LOCATED AND DRILLED SHEAR-TIE BS 907; B/N STR 27L-27R WL 165 IAW SRM 51-40-05; DWG#147A0040. REQUEST OK TO INSTALL; [05] VERIFIED LOCATE & DRILL OF SHEAR TIE AT ACB BS 907 BETWEEN S-27L & S-27R WL 165. OK TO INSTALL GIVEN.; [06] INSTALLED SHEAR-TIE BS 907; B/N STR 27L-27R WL 165 IAW SRM 51-40-02; DWG#147A0040.; [07] VERIFIED INSTALLATION OF SHEAR TIE AT ACB BS 907 BETWEEN S-27L & S-27R WL 165 IAW SRM 51-40-02 & DWG#147A0040.; [08] CORRECTION: RETRACTING PREVIOUS STATEMENT IN CORRECTIVE ACTION #7 AS INSPECTOR.; [09] RII: VERIFIED INSTALLATION OF SHEAR TIE AT ACB BS 907 BETWEEN S-27L & S-27R WL 165 IAW SRM 51-40-02 & DWG#147A0040.; [10] VERIFIED TASK IS COMPLETE.
